MathSciNet Relay Station
MathSciNet bibliographic data
MR485768 12-02 (12A35)
Lang, Serge Cyclotomic fields. Graduate Texts in Mathematics, Vol. 59. Springer-Verlag, New York-Heidelberg, 1978. xi+253 pp. ISBN: 0-387-90307-0
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement